| Model Number |
TET3030 |
| Medical Device Problem Codes |
Migration or Expulsion of Device (1395); Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abdominal Pain (1685); Abscess (1690); Adhesion(s) (1695); Hematoma (1884); Unspecified Infection (1930); Inflammation (1932); Necrosis (1971); Pain (1994); Renal Failure (2041); Sepsis (2067); Seroma (2069); Hernia (2240); Depression (2361); Obstruction/Occlusion (2422); Abdominal Distention (2601); Constipation (3274); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 ime e2402: feels like carrying a 50 pound weight bag, irritable bowel syndrome, restless leg syndrome medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional hernia.It was reported that after implant, the patient experienced chronic pain, infection, recurrence, hematoma, inflammation, adhesions, obstructions, seroma, incarceration, mesh failure by detached mesh, abscess, necrosis, sepsis, acute renal failure, limited mobility, abdominal pain, bulging, feels like carrying a 50 pound weight bag, bowel issues, constipation, irritable bowel syndrome, restless leg syndrome, depression, lower back pain.Post-operative patient treatment included jp drain, incision and drainage, debridement, wound vac, wound care, 13 days hospitalization, medication.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description